TITLE

Obtaining a nonsingular two-dimensional cloak of complex shape from a perfect three-dimensional cloak

AUTHOR(S)
Pu Zhang; Yi Jin; Sailing He
PUB. DATE
December 2008
SOURCE
Applied Physics Letters;12/15/2008, Vol. 93 Issue 24, p243502
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A general method is proposed to construct an approximate nonsingular two-dimensional (2D) cloak by taking constitutive parameter tensors (CPTs) of a three-dimensional perfect cloak on a mirror-symmetric cross section in order to avoid any singularity at the inner boundary of a perfect 2D cloak. As two examples, reduced 2D models for an elliptic cloak and a bow-tie cloak are derived. The reduced 2D models are characterized explicitly with CPT of finite values and good cloaking effects are verified numerically.
ACCESSION #
35922143

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics